Join the 'Zegerid' group to help and get support from people like you.
We found 20 questions associated with the 'Zegerid' topic.
Posted 14 Nov 2016 by YellowDandelion • 0 answers
I experience negative side effects to omeprazole (Prisolec, Zegerid) and rabeprazole (Aciphex). I am slowly going off of the rabeprazole and thus the side effects are slowly improving. But I have moderately severe gastritis (diagnosed with gastroscopy) and experience almost constant heartburn and ...
Posted 9 Apr 2014 by trishschulz • 1 answer
If this is not normal, should I stop taking it?
I have taken zegerid for the past several months, recently I have been getting a strange taste in my
Posted 5 Apr 2013 by cmgn1127 • 1 answer
... mouth after taking, is this normal? It almost taste metalic...
Posted 24 Nov 2011 by paistropical • 1 answer
I take Dexilant every morning and Zegerid at night. I have been given an Rx for Prednisone (12 day series) to combat severe coughing. Are there any side effects to taking the Prednisone with the other two drugs daily?
Posted 6 Sep 2011 by johnboytrh • 1 answer
Posted 7 Jul 2011 by Robin225 • 1 answer
I sometimes get heartburn at weird times of day (not every day) My question is if it takes zegerid long time to work, can I take a Pepsid AC at the same, can I take zenegrid?
Posted 23 Jan 2012 by PammyJeff • 1 answer
I took the 14 day course right around christmas day. May have been the day before or after not sure. It started working right away my heartburn did not come back until about 2 weeks after I had finished the 14 day course. When can I take another course? And what will happen if I do take it before ...
Posted 15 Dec 2011 by awhitehead • 2 answers
It says in the instructions that you can only use Zegerid for 14 days. Yet many people commenting on here say they have to take one every day? I'm confused. Can you help please?
Posted 25 Jul 2010 by kimmerz07 • 1 answer
My 18 year old daughter has been on this medication over 2 years, at dinner she was eating, took a drink of water, and put her hand over her chest and she just dropped to the table. she aroused with in 10 seconds,. my husband grabbed her arm and i grab bed her face. could this be a side effect. i ...
Posted 1 Sep 2010 by HYARD • 2 answers
I have been on Zegerid for quite a while for GERD and hiatal hernia. I am currently on antibiotics and had drug reactions 2 nights in a row. The symptoms were jittery feeling, sleeplessness, feeling like you can't breathe right, chest discomfort. Those two nights I took Zegerid and then the ...
Posted 2 Nov 2010 by x1934 • 1 answer
Posted 27 Jun 2010 by lindalee1113 • 1 answer
I have a severe rash on my chest and stomach and my ankles and hands are very swollen... is that a side effect of this drug?
Posted 11 Aug 2010 by LISA MCALPINE • 1 answer
Posted 1 Jul 2010 by email@example.com • 2 answers
Dr gave me the zegerid to take for stomach problems-I also take Prozac and am worried about interactions or not getting good results from Prozac with this--Anyone???
Posted 20 May 2010 by BENTLEY2 • 1 answer
Ask a Question
Related Condition Support Groups
Zegerid Patient Information at Drugs.com
- Zegerid Information for Consumers
- Zegerid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zegerid (detailed)